# SDR ASAA2021110836549

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,768 hours, 7,263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13496
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 39,685 hours, 12,239 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER THE PREVIOUSLY ISSUED MEL 21-32B THE MASTER CAUTION RECALL CLEARED THE LEST PACK LIGHT. HOWEVER, ON CLIMBOUT THE LEFT PACK ILLUMINATED AGAIN. THE CHECKLIST IN THE QRH CALLED FOR TURNING THE LEFT PACK OFF WITH THE ISOLATION VALVE CLOSED WHEN IT FAILED TO RESET. AIRCRAFT PRESSURIZED NORMALLY. LATER IN CLIMBOUT MASTER CAUTION RECALL CLEARED THE PACK LIGHT PASSING FL 290. BOTH PACKS OPERATED NORMALLY FOR REMAINDER OF THE FLIGHT. GROUNDED - YES. ACCOMPLISHED BITE CK & FOUND TCV FAILED REMOVED & REPLACED L/H PACK TCV REF B737-900 AMM 21-51-10 OPS & LK CK GOOD REACCMP BITE CK NO FAULTS FOUND.
